Mathematische Annalen

, Volume 297, Issue 1, pp 519–533

On the asymptotic behavior of the Dickman-de Bruijn function

  • Ti Zuo Xuan
Article
  • 123 Downloads

Mathematics Subject Classification (1991)

11N25 34K99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alladi, K.: The Turán-Kubilius inequality for integers without large prime factors. J. Reine Angew. Math.335, 180–196 (1982)Google Scholar
  2. 2.
    de Bruijn, N.G.: On the number of positive integers ≦x and free of prime factors>y. Indagationes Math.15, 50–60 (1951)Google Scholar
  3. 3.
    de Bruijn, N.G.: The asymptotic behavior of a function occurring in the theory of primes. J. Indian Math. Soc., New Ser.15, 25–32 (1951)Google Scholar
  4. 4.
    Canfield, E.R.: The asymptotic behavior of the Dickman-de Bruijn function. Congr. Numerantium35, 139–148 (1982)Google Scholar
  5. 5.
    Dickman, K.: On the frequency of numbers containing primes of a certain relative magnitude. Ark. Mat. Astr. Fys.22, 1–14 (1930)Google Scholar
  6. 6.
    Granville, A.: Integres, without large prime factors, in arithmetic progressions. Acta Math. (to appear)Google Scholar
  7. 7.
    Hensley, D.: The convolution powers of the Dickman function. J. Lond. Math. Soc., II. Ser.33, 395–406 (1986)Google Scholar
  8. 8.
    Hildebrand, A.: On the number of positive integers ≦x and free of prime factors>y. J. Number Theory22, 289–307 (1986)Google Scholar
  9. 9.
    Hildebrand A.: The asymptotic behavior of the solutions of a class of differential-difference equations. J. Lond. Math. Soc., II. Ser.42, 11–31 (1990)Google Scholar
  10. 10.
    Hildebrand, A., Tenenbaum, G.: On integers free of large prime factors. Trans. Am. Math. Soc.296, 265–290 (1986)Google Scholar
  11. 11.
    Hildebrand, A., Tenenbaum, G.: On a class of differential-difference equations arising in number theory. J. Anal. (to appear)Google Scholar
  12. 12.
    Hua, L.G.: Estimation of an integral (in Chinese). Sci. Sin.,2, 393–402 (1951)Google Scholar
  13. 13.
    Smida, H.: Sur les puisances de convolution de la fonction de Dickman. Acta Arith. (to appear)Google Scholar
  14. 14.
    Xuan, T.Z.: The average order ofd k(n) over integers free of large prime factors. Acta Arith.55, 249–260 (1990)Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Ti Zuo Xuan
    • 1
  1. 1.Department of MathematicsBeijing Normal UniversityBeijingPeople's Republic of China

Personalised recommendations